# SDR AALA201602109001

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 17,681 hours, 9,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON SHUTTING MAIN DOOR 1L WE GOT A LOW PSI ON CIDS PANEL.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM TASK 52-10-00.
